# SDR AALA971617

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM PAX SEAT ROW 12 FORWARD IN MAIN CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
